See Alike in...

Alike App

Browser

Scout2003

546d

hey I'm new here I'm having some trouble waking up in the mornings and I'm sleeping fine and getting enough sleep I just can't wake up good I need your opinions on what to do

Top reply
    • Tofu14

      541d

      Now sure how caffeine reacts with your meds. I drink Yerba matte which helps! It’s funny. Coffee has less caffeine but makes me full on tweak, have headache, etc and feel so shitty after just one cup. Yerba matte is like the equivalent of three cups of coffee and no problem lol. It’s also healthier and tastes better. So honestly I don’t think it’s caffeine that is bad for my bipolar and meds— just coffee lol.

    • Tofu14

      541d

      Now sure how caffeine reacts with your meds. I drink Yerba matte which helps! It’s funny. Coffee has less caffeine but makes me full on tweak, have headache, etc and feel so shitty after just one cup. Yerba matte is like the equivalent of three cups of coffee and no problem lol. It’s also healthier and tastes better. So honestly I don’t think it’s caffeine that is bad for my bipolar and meds— just coffee lol.

    • FairyPrincesss

      542d

      Get up and do something physical. If I don't get up to stretch, and pace around for a bit I will fall back to sleep too. You can also try to get Into a routine of something that means you're awake. Wash your face, brush your teeth, have breakfast. Anything that signals to your brain this is the start of your day.

    • Betta

      543d

      Perhaps depression or executive disfunction.

    • Olivebutter2236

      545d

      I have reason to believe that this is related to bipolar disorder because I've been the way my entire life and have tried everything under the sun and have spent my while life getting called lazy and being punished for it. It's taken a long time to accept that this is just how my body and brain works but luckily as an adult 2nd shift jobs are avalible!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion